MathSciNet Relay Station
MathSciNet bibliographic data
MR2358982 37H20 (37C05 37C20 37E05 37G99 37H10 60B05)
Zmarrou, Hicham; Homburg, Ale Jan Bifurcations of stationary measures of random diffeomorphisms. Ergodic Theory Dynam. Systems 27 (2007), no. 5, 1651–1692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement